# SDR QXEA0200400

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 1,452 hours, 1,589 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEG - NR 1 ITT INOP DIVERTED INTO GEG.  INTERROGATED CDS AND FOUND FAULT CODES 738, 805.  FOUND WIRING HARNESS DEFECTIVE.  REPLACED NR 1 ENGINE FUEL ELECTRICAL WIRING HARNESS.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
